# SDR SIMA200524105

- Difficulty date: August 10, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253742407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT UPPER SEAT TRACK WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED LEFT UPPER SEAT TRACK.  INSTALLED NEW SEAT TRACK.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS3079 REV 45, CHAPTERS 51-40-21, 51-40-22 AND 51-40-40.  (M)
